# SDR DXTA2012052904980

- Difficulty date: May 28, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GV
- Aircraft serial: 631
- Aircraft time: 10,992 hours, 3,967 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Disconnected
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, "RT MAIN GEAR NOT UP" MESSAGE WITH RED LIGHT IN THE HANDLE. MESSAGE APPEARED AFTER TAKEOFF.  ON LANDING, FOUND RT MLG FOLLOW-UP DOOR DISCONNECTED.   PERFORMED LANDING GEAR CYCLING OPS TEST GV CMP 32. OPS TESTED GOOD.  PERFORMED VISUAL INSPECTION OF RT MLG ROD THAT WAS REATTACHED DURING FERRY FLIGHT INSPECTION.  NO DEFECTS NOTED.
